Start Submission Become a Reviewer

Reading: Meningoencephalitis, communicating hydrocephalus, drug reaction with eosinophilia and system...

Download

A- A+
Alt. Display

Case Reports

Meningoencephalitis, communicating hydrocephalus, drug reaction with eosinophilia and systemic symptoms (DRESS) and dengue infection in an HIV patient, Sri Lanka

Authors:

K. Wirasinghe ,

National STD AIDS Control Programe, De Saram Place, Colombo 10, LK
About K.
(MBBS, PgD  Ven), Registrar in Venereology
X close

UIP Gallage,

NSACP, De Saram Place, Colombo 10, LK
About UIP
(MBBS, PgD Ven), Registrar in Venereology
X close

WSC Dileka,

NSACP, De Saram Place, Colombo 10, LK
About WSC
(MBBS, PgD  Ven, MD), Assistent Venereologist
X close

WCJK Jayakody

NSACP, De Saram Place, Colombo 10, LK
About WCJK
(MBBS, PgD  Ven, MD), Consultant Venereologist
X close

Abstract

Drug reaction with eosinophilia and systemic symptoms (DRESS) is a potentially life threatening, rare drug hypersensitivity reaction. Here, we present a case of meningoencephalitis, communicating hydrocephalus in a person living with HIV (PLHIV) who developed DRESS syndrome and dengue infection.
How to Cite: Wirasinghe, K., Gallage, U., Dileka, W. and Jayakody, W., 2019. Meningoencephalitis, communicating hydrocephalus, drug reaction with eosinophilia and systemic symptoms (DRESS) and dengue infection in an HIV patient, Sri Lanka. Sri Lanka Journal of Sexual Health and HIV Medicine, 5, pp.39–45. DOI: http://doi.org/10.4038/joshhm.v5i0.90
Published on 30 Dec 2019.
Peer Reviewed

Downloads

  • PDF (EN)

    comments powered by Disqus